Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2015, 5:14 PM CDT for DeWitt County, Gonzales County, Lavaca County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 5:14 PM CDT (22:14 UTC)
- Expired
- Apr 17, 2015, 6:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Gonzales County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
796
WUUS54 KEWX 172214
SVREWX
TXC123-177-285-172315-
/O.NEW.KEWX.SV.W.0024.150417T2214Z-150417T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 513 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GONZALES TO 9 MILES NORTHEAST OF CUERO TO NEAR
MISSION VALLEY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...HALLETTSVILLE...SHINER...MOULTON...
THOMASTON...CHEAPSIDE...EZZELL...HOCHHEIM...SUBLIME...SPEAKS...
SWEET HOME...HENKHAUS...DREYER...MORAVIA...KOERTH...CONCRETE...MONT
AND TERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2906 9694 2910 9698 2888 9729 2947 9757
2962 9715 2963 9686 2961 9684 2958 9684
2958 9680 2934 9656
TIME...MOT...LOC 2213Z 261DEG 36KT 2945 9742 2915 9715 2890 9716
HAIL...1.00IN
WIND...60MPH
$$
CP4 follow-up statements
596
WWUS54 KEWX 172216
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 PM CDT FRI APR 17 2015
TXC123-177-285-172315-
/O.CON.KEWX.SV.W.0024.000000T0000Z-150417T2315Z/
DEWITT TX-GONZALES TX-LAVACA TX-
516 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN DEWITT...SOUTHEASTERN GONZALES AND LAVACA COUNTIES...
AT 515 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF GONZALES TO 6 MILES NORTHWEST OF
FORDTRAN TO NURSERY...MOVING EAST AT 40 MPH. AN ISOLATED SEVERE
THUNDERSTORM WAS 10 MILES SOUTHWEST OF SPEAKS...MOVING NORTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...HALLETTSVILLE...SHINER...MOULTON...
THOMASTON...CHEAPSIDE...EZZELL...HOCHHEIM...SUBLIME...SPEAKS...SWEET
HOME...HENKHAUS...DREYER...MORAVIA...KOERTH...CONCRETE...MONT AND
TERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2906 9694 2910 9698 2888 9729 2947 9757
2962 9715 2963 9686 2961 9684 2958 9684
2958 9680 2934 9656
TIME...MOT...LOC 2215Z 261DEG 36KT 2945 9735 2915 9708 2890 9709
HAIL...1.00IN
WIND...60MPH
$$
CP752
WWUS54 KEWX 172243
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT FRI APR 17 2015
TXC123-172252-
/O.CAN.KEWX.SV.W.0024.000000T0000Z-150417T2315Z/
DEWITT TX-
543 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEWITT COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2906 9694 2910 9697 2946 9729 2962 9715
2963 9686 2961 9684 2958 9684 2958 9680
2934 9656
TIME...MOT...LOC 2242Z 259DEG 39KT 2951 9703 2921 9676 2896 9677
$$
TXC177-285-172315-
/O.CON.KEWX.SV.W.0024.000000T0000Z-150417T2315Z/
GONZALES TX-LAVACA TX-
543 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EAST CENTRAL GONZALES AND LAVACA COUNTIES...
AT 542 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF HALLETTSVILLE TO NEAR SPEAKS TO
NEAR INEZ...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YOAKUM...HALLETTSVILLE...SHINER...MOULTON...EZZELL...SUBLIME...
SPEAKS...SWEET HOME...WORTHING...HENKHAUS...MOUNT OLIVE...BRESLAU...
MORAVIA...KOERTH...MONT...VSETIN...KOMENSKY...HOPE...WIED AND VIENNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2906 9694 2910 9697 2946 9729 2962 9715
2963 9686 2961 9684 2958 9684 2958 9680
2934 9656
TIME...MOT...LOC 2242Z 259DEG 39KT 2951 9703 2921 9676 2896 9677
HAIL...0.75IN
WIND...60MPH
$$
CP340
WWUS54 KEWX 172256
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT FRI APR 17 2015
TXC177-172306-
/O.CAN.KEWX.SV.W.0024.000000T0000Z-150417T2315Z/
GONZALES TX-
556 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GONZALES COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2906 9694 2910 9697 2940 9717 2962 9715
2963 9686 2961 9684 2958 9684 2958 9680
2934 9656
TIME...MOT...LOC 2256Z 261DEG 36KT 2954 9688 2924 9662 2899 9663
$$
TXC285-172315-
/O.CON.KEWX.SV.W.0024.000000T0000Z-150417T2315Z/
LAVACA TX-
556 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR LAVACA COUNTY...
AT 556 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF SUBLIME TO 6 MILES EAST OF SPEAKS
TO EDNA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HALLETTSVILLE...SHINER...MOULTON...EZZELL...SUBLIME...SPEAKS...SWEET
HOME...WORTHING...HENKHAUS...MOUNT OLIVE...BRESLAU...MORAVIA...
KOERTH...MONT...VSETIN...KOMENSKY...HOPE...WIED...VIENNA AND WITTING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2906 9694 2910 9697 2940 9717 2962 9715
2963 9686 2961 9684 2958 9684 2958 9680
2934 9656
TIME...MOT...LOC 2256Z 261DEG 36KT 2954 9688 2924 9662 2899 9663
HAIL...0.75IN
WIND...60MPH
$$
CP517
WWUS54 KEWX 172315
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT FRI APR 17 2015
TXC285-172324-
/O.EXP.KEWX.SV.W.0024.000000T0000Z-150417T2315Z/
LAVACA TX-
615 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR LAVACA COUNTY WILL EXPIRE AT
615 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE FOR THE NEXT HALF HOUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2906 9694 2910 9697 2940 9717 2962 9715
2963 9686 2961 9684 2958 9684 2958 9680
2934 9656
TIME...MOT...LOC 2312Z 261DEG 36KT 2954 9688 2924 9662 2899 9663
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:39 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 17, 3:39 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 339 PM CDT FRI APR 17 2015 .UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH 68. A LINE OF SEVERE THUNDERSTORMS IS MOVING ACROSS OUR SOUTH CENTRAL COUNTIES. THESE STORMS WILL MAINTAIN THEIR INTENSITY AS THEY MOVE TO THE EAST AND WE HAVE ISSUED A SEVERE THUNDERSTORM WATCH FOR DEWITT... GONZALES...CALDWELL...BASTROP...LEE...FAYETTE...AND LAVACA COUNTIES UNTIL 10PM. && .PREV DISCUSSION... /ISSUED 318 PM CDT FRI APR 17 2015/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. A 95 KT JET STREAK AT 250MB WAS NOSING INTO SOUTH TEXAS. AT THE SURFACE A WEAK COLD FRONT STRETCHED FROM NEAR BIG SPRING TO PANDALE AND THEN BACK TO NEAR THE BIG BEND. OVER TO THE EAST THERE WAS A STATIONARY FRONT OVER THE COASTAL PLAINS FROM NEAR HOUSTON TO VICTORIA. WINDS ACROSS OUR CWA WERE FROM THE EAST TO SOUTHEAST AND THE LOW LEVELS ARE VERY MOIST WITH DEW POINT TEMPERATURES IN THE MID 60S TO LOW 70S. AREA SOUNDINGS THIS MORNING SHOWED AN UNCAPPED ATMOSPHERE WITH 2000-3000 J/KG CAPE WITH 30 TO 40 KTS OF VERTICAL WIND SHEAR. CONVECTION WILL BE ONGOING IN THE FIRST PERIOD. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM FOR THE COUNTIES FROM WILLIAMSON TO KARNES AND WEST. WITH MODEST SHEAR AND HIGH CAPE STORMS MAY FORM INTO A COUPLE OF CLUSTERS ONE ALONG THE COLD FRONT IN THE NORTH AND ANOTHER ALONG THE WARM FRONT IN THE SOUTH. OVER THE EASTERN COUNTIES A FLASH FLOOD WATCH REMAINS IN EFFECT. THIS AREA RECEIVED 3 TO 5 INCHES OF RAIN THURSDAY AND STORMS WILL MOVE ALONG THE WARM FRONT PRODUCING MORE LOCALLY HEAVY RAIN. ANOTHER 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 ARE POSSIBLE. EXPECTING CONVECTION TO WEAKEN OVERNIGHT...BUT THUNDERSTORMS ARE STILL POSSIBLE. THE UPPER LOW WILL SLOWLY MOVE TO THE EAST AND OPEN TO A WAVE. INSTABILITY AND SHEAR WILL STILL BE FAVORABLE FOR SEVERE THUNDERSTORMS. SO THE QUESTION TOMORROW MAY BE WHETHER OR NOT STORMS FORM. IF THEY DO...THERE WILL LIKELY BE SOME SEVERE. SPC HAS US IN A SLIGHT RISK. BEST CHANCES FOR STORMS WILL BE FROM THE WEST OFF THE MOUNTAINS OF MEXICO. MOST LIKELY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. LONG TERM (SUNDAY THROUGH FRIDAY)... THE UPPER TROUGH WILL MOVE TO THE EAST SUNDAY. A COLD FRONT WILL MOVE THROUGH OUR CWA. UPPER FLOW ACROSS TEXAS WILL BECOME ZONAL FOR SUNDAY AND MONDAY. A WEAK RIDGE WILL MOVE IN FROM THE WEST TUESDAY AND BUILD VERY SLOWLY THROUGH THE REST OF THE PERIOD. RETURN FLOW FROM THE GULF WILL BEGIN TUESDAY AND THIS MOISTURE WILL GIVE US CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 79 63 87 57 / 70 40 30 - 10 AUSTIN BERGSTROM INTL AIRPORT 64 79 61 87 55 / 70 40 30 - 10 NEW BRAUNFELS MUNI AIRPORT 65 79 61 87 57 / 70 40 30 - 10 BURNET MUNI AIRPORT 62 78 59 86 54 / 70 40 20 - - DEL RIO INTL AIRPORT 65 83 59 89 59 / 40 20 10 0 - GEORGETOWN MUNI AIRPORT 64 78 62 86 54 / 70 40 20 - 10 HONDO MUNI AIRPORT 64 80 61 87 57 / 60 40 20 - - SAN MARCOS MUNI AIRPORT 64 78 61 86 57 / 80 40 30 - 10 LA GRANGE - FAYETTE REGIONAL 66 78 63 85 59 / 80 50 30 10 10 SAN ANTONIO INTL AIRPORT 66 80 63 87 59 / 70 40 20 - 10 STINSON MUNI AIRPORT 66 80 63 86 60 / 70 40 20 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... LAVACA...LEE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 17, 10:13 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1013 AM CDT FRI APR 17 2015 TXZ171>173-183>194-202>209-217>225-228-181200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1013 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS TODAY...WITH A SLIGHT RISK WEST OF A DEL RIO TO ROCKSPRINGS LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES. HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS BETWEEN 1 PM AND 1 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.
In the hours before
Special weather statement, Apr 17, 3:56 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 356 PM CDT FRI APR 17 2015 TXZ187-189-204>206-172200- KENDALL TX-BEXAR TX-MEDINA TX-BANDERA TX-COMAL TX- 356 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COMAL...NORTHEASTERN MEDINA...SOUTHERN KENDALL...SOUTHEASTERN BANDERA AND NORTHWESTERN BEXAR COUNTIES UNTIL 500 PM CDT... AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF NELSON CITY TO NEAR LAKEHILLS...AND MOVING EAST AT 25 MPH. HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH AND HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SAN ANTONIO...BOERNE...HELOTES...FAIR OAKS RANCH...BULVERDE... HOLLYWOOD PARK...SHAVANO PARK...PIPE CREEK...GUADALUPE RIVER STATE PARK...LEON SPRINGS...CROSS MOUNTAIN...TIMBERWOOD PARK...LAKEHILLS... BERGHEIM...THE DOMINION...KREUTZBERG...BANDERA FALLS...CASTLE HILLS...HILL COUNTRY VILLAGE AND GREY FOREST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2996 9845 2950 9841 2954 9895 2976 9897 TIME...MOT...LOC 2055Z 270DEG 21KT 2981 9887 2960 9888 CP
Local storm report, Apr 17, 4:06 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN 5 W POTEET 29.04N 98.66W
04/17/2015 M2.25 INCH ATASCOSA TX COCORAHS
RAINFALL OVER A 70 MINUTE PERIOD
&&
EVENT NUMBER EWX1500173
CVPSpecial weather statement, Apr 17, 4:19 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 419 PM CDT FRI APR 17 2015 TXZ202-172200- KINNEY TX- 419 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL 500 PM CDT... AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF STANDART...OR 11 MILES NORTHWEST OF SPOFFORD...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRACKETTVILLE...ALAMO VILLAGE AND STANDART. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2912 10053 2920 10072 2953 10058 2940 10031 TIME...MOT...LOC 2118Z 207DEG 20KT 2924 10058 MCO
Local storm report, Apr 17, 4:33 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD FLORESVILLE 29.14N 98.16W
04/17/2015 WILSON TX LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS FLOODED IN THE FLORESVILLE
AREA...HIGH WATER RESCUE OCCURRED IN FLORESVILLE.
&&
EVENT NUMBER EWX1500174
CVPLocal storm report, Apr 17, 4:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG FLORESVILLE 29.14N 98.16W
04/17/2015 WILSON TX EMERGENCY MNGR
5 TO 6 INCH DIAMETER TREE LIMB BLOWN DOWN
&&
EVENT NUMBER EWX1500176
CVPSpecial weather statement, Apr 17, 4:40 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 PM CDT FRI APR 17 2015 TXZ189-190-206-172245- KENDALL TX-BLANCO TX-COMAL TX- 440 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMAL... NORTHEASTERN KENDALL AND SOUTHWESTERN BLANCO COUNTIES UNTIL 545 PM CDT... AT 439 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KENDALIA...OR 10 MILES SOUTHWEST OF BLANCO...MOVING EAST AT 10 MPH. DIME SIZE HAIL...WINDS IN EXCESS OF 40 MPH AND VERY HEAVY RAINS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLANCO...CANYON LAKE...KENDALIA AND TWIN SISTERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2988 9862 3005 9867 3014 9832 2994 9828 TIME...MOT...LOC 2139Z 251DEG 9KT 2999 9856 CP
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:35 PM CDT | Special Weather Statement | EWX | Fayette | 40 min |
| Apr 16, 8:21 PM CDT | Areal Flood Advisory | EWX | Bastrop | 114 min |
| Apr 16, 8:49 PM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 16, 9:29 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Apr 16, 10:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 55 min |
| Apr 17, 4:36 AM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 20 hr |
| Apr 17, 9:27 AM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| Apr 17, 9:51 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 9:54 AM CDT | Special Weather Statement | EWX | Edwards | 36 min |
| Apr 17, 10:18 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 17, 10:51 AM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| Apr 17, 11:19 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Apr 17, 11:29 AM CDT | Special Weather Statement | EWX | Edwards | 31 min |
| Apr 17, 11:32 AM CDT | Special Weather Statement | EWX | Kimble | 43 min |
| Apr 17, 11:37 AM CDT | Special Weather Statement | EWX | Dimmit | 38 min |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 12:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 37 min |
| Apr 17, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| Apr 17, 12:21 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Apr 17, 12:34 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Apr 17, 12:35 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| Apr 17, 12:42 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| Apr 17, 12:47 PM CDT | Special Weather Statement | EWX | Kerr | 58 min |
| Apr 17, 12:53 PM CDT | Special Weather Statement | EWX | Maverick | 37 min |
| Apr 17, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde | 34 min |
| Apr 17, 12:59 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 17, 1:03 PM CDT | Special Weather Statement | EWX | Real | 42 min |
| Apr 17, 1:16 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 1:23 PM CDT | Special Weather Statement | EWX | Dimmit | 52 min |
| Apr 17, 1:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 43 min |
| Apr 17, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 43 min |
| Apr 17, 2:02 PM CDT | Areal Flood Advisory | EWX | Real | 118 min |
| Apr 17, 2:21 PM CDT | Special Weather Statement | EWX | Kinney | 39 min |
| Apr 17, 2:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Apr 17, 2:57 PM CDT | Special Weather Statement | EWX | Atascosa | 48 min |
| Apr 17, 3:08 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 3:15 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 45 min |
| Apr 17, 3:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 3:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Apr 17, 3:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 17, 3:45 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 45 min |
| Apr 17, 3:46 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 29 min |
| Apr 17, 3:56 PM CDT | Special Weather Statement | EWX | Kendall | 64 min |
| Apr 17, 4:01 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Lavaca, Wilson | 3 hr |
| Apr 17, 4:06 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Kerr | 3 hr |
| Apr 17, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 31 min |
| Apr 17, 4:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca, Wilson | 55 min |
| Apr 17, 4:36 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 4:40 PM CDT | Special Weather Statement | EWX | Kendall | 65 min |
| Apr 17, 5:43 PM CDT | Special Weather Statement | EWX | Dimmit | 47 min |
| Apr 17, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 36 min |
| Apr 17, 6:06 PM CDT | Areal Flood Advisory | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Apr 17, 6:14 PM CDT | Special Weather Statement | EWX | Fayette | 31 min |
| Apr 17, 6:44 PM CDT | Special Weather Statement | EWX | Karnes | 31 min |
| Apr 17, 6:46 PM CDT | Special Weather Statement | EWX | Frio | 44 min |
| Apr 17, 6:53 PM CDT | Special Weather Statement | EWX | DeWitt | 22 min |
| Apr 17, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.